# SDR AALA20031014

- Difficulty date: September 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TUL - FLT 535 - AIRCRAFT EN ROUTE TUL TO DFW, DURING ROTATION STICK SHAKER ACTIVATED.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT NOT OVERWEIGHT.  ACCOMPLISHED MCDP FAULT CHECK AND REPLACED ANGLE OF ATTACH SENSORS AND STALL WARNING CARDS.  SYSTEM GROUND AND FCF CHECKED NORMAL OPERATION.  (M)
